MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø5.0X26 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø5.0X26 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-05026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); Back pain (4895)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately seven months post-operatively to address two fractured yukon polyaxial screws.It was further reported that the fractures were observed on a 6-month post-operative x-ray.A portion of the screws were explanted, however the fractured screw shanks remained in the patient and lower levels were then fused.This report captures the first of two screws.
 
Event or Problem Description
The patient reported experiencing upper thoracic back pain.
 
Additional Manufacturer Narrative
Additional information: b5, b7.H6 coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW; Ø5.0X26 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23877175
Report Number3004774118-2025-00229
Device Sequence Number15858664
Product Code NKG
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-05026
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight130 LB